Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Diabetes, meth user, irritation in eyes

I have a friend who has diabetes she also does meth . She boots it now. Anyway. When she is high she is consistently putting her finger in her eye. She tries to say that there is something in her eye. When there really isnot. I m thinking that each time she would put her finger in her eye. I m sure sh has had meth on her finger and then in her eye.
Asked On : Sat, 2 Jun 2012
Answers:  2 Views:  212
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome toHCMForum. Methamphetamine is a very good compound producing euphoria intelegence etc, with very bad qualities like addection increasing blood sugar hallucinations and so many.
it may not be due to putting drug in the eyes. may be due to tactile hallucination of the eye. unless its function here is benefecial
Answered: Sat, 2 Jun 2012
I find this answer helpful
General & Family Physician Dr. Mohamed Ataulla Shariff's  Response
IT may be. get her blood test for FBS, PPBS and HbA1C. take care that she doesnt poke her fingers in her eyes
Answered: Sat, 2 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor